# SDR AALA201811269010

- Difficulty date: November 24, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 58,536 hours, 22,120 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Heat Exchanger
- Part number: 753A000004
- Part serial: 0775
- Condition: Failed
- Location: Apu
- Part time: 57,145 hours, 23,533 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 8000', A STRONG ODOR OF BURNING PLASTIC. NO SMOKE, 10 MINUTES LATER THE ODOR DIMINISHED.  FLIGHT ATTENDANTS REPORTED ODOR IN CABIN, STRONGEST IN MID CABIN. SUPPLEMENT TO BE FILED UPON FINAL CORRECTIVE ACTION. FOUND SOF COMING FROM L/H PACK COMPONENTS. PARTIAL WORK ACCOMPLISHED-ACCOMPLISHED J/C 26L00021001 A320 SOF INITIAL T/S AND J/C 26L00021004 DECONTAMINATION OF ECS. REPLACED AFFECTED LEFT HAND  PACK COMPONENTS. HEAT EXCHANGER SEPARATED AND FOUND DIFFUSER DRY ROTTED.
